Journal of Symbolic Logic 58 (1):42-54 (1993)

Abstract
By $\mathfrak{B}_2$ we denote the $\sigma$-ideal of all subsets $A$ of the Cantor set $\{0,1\}^\omega$ such that for every infinite subset $T$ of $\omega$ the restriction $A\mid\{0,1\}^T$ is a proper subset of $\{0,1\}^T$. In this paper we investigate set theoretical properties of this and similar ideals
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275322
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,617
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No Tukey Reduction of Lebesgue Null to Silver Null Sets.Otmar Spinas - 2018 - Journal of Mathematical Logic 18 (2):1850011.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-03

Total views
36 ( #271,332 of 2,348,764 )

Recent downloads (6 months)
1 ( #512,546 of 2,348,764 )

How can I increase my downloads?

Downloads

My notes